Alert archive / Texas / High Wind Warnings in 2007
High Wind Warning 1, NWS Fort Worth, TX
NWS Fort Worth, TX issued this high wind warning at Feb 24, 2007, 4:06 AM CST for 29 counties in Texas. It took effect at Feb 24, 2007, 6:00 AM CST. It was in force for 13 hr. 12 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Feb 24, 2007, 4:06 AM CST (10:06 UTC)
- In effect from
- Feb 24, 2007, 6:00 AM CST
- Expired
- Feb 24, 2007, 7:00 PM CST
- In force
- 13 hr
- Issued by
- NWS Fort Worth, TX
All 29 counties
Bell County, TX, Bosque County, TX, Collin County, TX, Comanche County, TX, Cooke County, TX, Coryell County, TX, Dallas County, TX, Denton County, TX, Eastland County, TX, Ellis County, TX, Erath County, TX, Grayson County, TX, Hamilton County, TX, Hill County, TX, Hood County, TX, Jack County, TX, Johnson County, TX, Lampasas County, TX, McLennan County, TX, Mills County, TX, Montague County, TX, Palo Pinto County, TX, Parker County, TX, Rockwall County, TX, Somervell County, TX, Stephens County, TX, Tarrant County, TX, Wise County, TX, Young County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 37 km from the middle of the area, began a volume at 10:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 24, 12:00 PM CST | NON-TSTM WND GST 58 | 5 N Fort Worth, TX | |
| Feb 24, 1:00 PM CST | NON-TSTM WND DMG | Grand Prairie, TX | POWERLINES DOWN |
| Feb 24, 1:19 PM CST | NON-TSTM WND DMG | Graham, TX | BARN DOWN, POWERLINES DOWN, FIRES, AND 1 MILE BLOWING DUST. |
| Feb 24, 1:22 PM CST | NON-TSTM WND DMG | Decatur, TX | POWERLINES DOWN |
| Feb 24, 1:30 PM CST | NON-TSTM WND DMG | Bowie, TX | POWERLINES DOWN |
| Feb 24, 1:32 PM CST | NON-TSTM WND DMG | Decatur, TX | POWERLINES DOWN. |
| Feb 24, 2:00 PM CST | NON-TSTM WND DMG | Plano, TX | DAMAGE TO CARPORT. |
| Feb 24, 2:03 PM CST | NON-TSTM WND GST 53 | Garland, TX | FEW SMALL LIMBS DOWN IN AREA. |
| Feb 24, 2:30 PM CST | NON-TSTM WND GST 55 | Mckinney, TX | TWO ELECTRIC POLES AND SEVERAL TREES DOWNED. POWER OUTAGES REPORTED. |
| Feb 24, 3:00 PM CST | NON-TSTM WND DMG | Callisburg, TX | SEVERAL POWER LINES DOWN AND POLES BROKEN. POWER OUTAGES IN THE AREA. |
| Feb 24, 3:09 PM CST | NON-TSTM WND DMG | Denton, TX | 18-24 INCH DIAMETER TREE BROKEN BY HIGH WINDS |
| Feb 24, 3:24 PM CST | NON-TSTM WND DMG | Mckinney, TX | NUMEROUS HOUSES WITH SHINGLES BLOWN OFF. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 10.1 hours before the alert went out and 54 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 10 J/kg
- Mixed-layer CIN
- -317 J/kg
- Mixed-layer LCL
- 805 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 230 m²/s²
- 0-3 km storm-relative helicity
- 389 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KFWD 241006 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 406 AM CST SAT FEB 24 2007 ...A HIGH WIND WARNING IS IN EFFECT FOR THE WESTERN TWO THIRDS OF NORTH TEXAS TODAY AND A WIND ADVISORY IS IN EFFECT ELSEWHERE... .DISCUSSION...A STRONG SURFACE LOW PRESSURE SYSTEM WILL MOVE INTO OKLAHOMA TODAY AS A POWERFUL UPPER LEVEL STORM SYSTEM MOVES INTO THE PLAINS. SOUTHWEST WINDS WILL INCREASE TO 20 TO 30 MPH THIS MORNING. WINDS WILL BECOME WEST THIS AFTERNOON AND RANGE BETWEEN 25 AND 40 MPH WITH SOME HIGHER GUSTS. THE STRONGEST WINDS WILL BE ACROSS THE WESTERN TWO THIRDS OF NORTH TEXAS...WHERE WIND GUSTS TO 50 MPH ARE POSSIBLE BY AFTERNOON. TXZ091>093-100>104-115>120-129>134-141>145-156>159-241815- /O.UPG.KFWD.WI.Y.0004.070224T1200Z-070225T0100Z/ /O.NEW.KFWD.HW.W.0001.070224T1200Z-070225T0100Z/ MONTAGUE-COOKE-GRAYSON-YOUNG-JACK-WISE-DENTON-COLLIN-STEPHENS- PALO PINTO-PARKER-TARRANT-DALLAS-ROCKWALL-EASTLAND-ERATH-HOOD- SOMERVELL-JOHNSON-ELLIS-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- LAMPASAS-CORYELL-BELL-MCLENNAN- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...GRAHAM...OLNEY...JACKSBORO...DECATUR... BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...THE COLONY... PLANO...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...BRIAR... FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...CISCO...EASTLAND... RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY... OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE... ENNIS...MIDLOTHIAN...GLENN HEIGHTS...COMANCHE...DE LEON... GOLDTHWAITE...HAMILTON...HICO...CLIFTON...MERIDIAN... VALLEY MILLS...HILLSBORO...LAMPASAS...COPPERAS COVE... GATESVILLE...KILLEEN...TEMPLE...FORT HOOD...WACO 406 AM CST SAT FEB 24 2007 ...HIGH WIND WARNING IN EFFECT UNTIL 7 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 7 PM CST THIS EVENING. THE WIND ADVISORY IS NO LONGER IN EFFECT. A STRONG SURFACE LOW PRESSURE SYSTEM WILL MOVE INTO OKLAHOMA TODAY AS A POWERFUL UPPER LEVEL STORM SYSTEM MOVES INTO THE PLAINS. SOUTHWEST WINDS WILL INCREASE TO 20 TO 30 MPH THIS MORNING. WINDS WILL BECOME WEST THIS AFTERNOON AND RANGE BETWEEN 30 AND 40 MPH WITH SOME GUSTS TO 50 MPH. THESE WINDS WILL MAKE DRIVING DIFFICULT FOR HIGH- PROFILE VEHICLES. BOATERS SHOULD STAY OFF AREA LAKES AS WATERS WILL BECOME VERY ROUGH. WEAK TREES MAY BE BLOWN DOWN AND SOME MINOR STRUCTURAL DAMAGE IS ALSO POSSIBLE. RESIDENTS SHOULD ENSURE THAT ALL LIGHTWEIGHT OUTDOOR OBJECTS ARE SECURED. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS IN EXCESS OF 58 MPH ARE LIKELY. WINDS THIS STRONG CAN LEAD TO PROPERTY DAMAGE...KNOCK DOWN TREES AND POWER LINES. SEEK A STURDY SHELTER AWAY FROM WINDOWS UNTIL WINDS SUBSIDE. $$ TXZ094-095-105>107-121>123-135-146>148-160>162-174-175-241815- /O.CON.KFWD.WI.Y.0004.070224T1200Z-070225T0100Z/ FANNIN-LAMAR-HUNT-DELTA-HOPKINS-KAUFMAN-VAN ZANDT-RAINS-HENDERSON- NAVARRO-FREESTONE-ANDERSON-FALLS-LIMESTONE-LEON-MILAM-ROBERTSON- INCLUDING THE CITIES OF...BONHAM...PARIS...GREENVILLE... COMMERCE...COOPER...SULPHUR SPRINGS...TERRELL...KAUFMAN... FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN...EDGEWOOD... EMORY...POINT...EAST TAWAKONI...ATHENS...GUN BARREL CITY... CORSICANA...TEAGUE...FAIRFIELD...PALESTINE...MARLIN...MEXIA... GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON... ROCKDALE...HEARNE...FRANKLIN...CALVERT 406 AM CST SAT FEB 24 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CST THIS EVENING... A STRONG SURFACE LOW PRESSURE SYSTEM WILL MOVE INTO OKLAHOMA TODAY AS A POWERFUL UPPER LEVEL STORM SYSTEM MOVES INTO THE PLAINS. SOUTHWEST WINDS WILL INCREASE TO 20 TO 25 MPH THIS MORNING. WINDS WILL BECOME WEST THIS AFTERNOON AND RANGE BETWEEN 25 AND 35 MPH WITH SOME GUSTS TO 45 MPH. THESE WINDS WILL MAKE DRIVING DIFFICULT FOR HIGH-PROFILE VEHICLES. BOATERS SHOULD STAY OFF AREA LAKES AS WATERS WILL BECOME VERY ROUGH. WEAK TREES MAY BE BLOWN DOWN AND SOME MINOR STRUCTURAL DAMAGE IS ALSO POSSIBLE. RESIDENTS SHOULD ENSURE THAT ALL LIGHTWEIGHT OUTDOOR OBJECTS ARE SECURED. $$
4 follow-up statements
000 WWUS74 KFWD 241814 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 1214 PM CST SAT FEB 24 2007 ...A HIGH WIND WARNING IS IN EFFECT FOR THE WESTERN TWO THIRDS OF NORTH TEXAS TODAY AND A WIND ADVISORY IS IN EFFECT ELSEWHERE... .DISCUSSION...WEST AND SOUTHWEST WINDS WILL RANGE BETWEEN 30 AND 40 MPH THIS AFTERNOON. GUSTS OF 60 MPH AND BLOWING DUST ARE POSSIBLE IN THE HIGH WIND WARNING AREA. TXZ091>093-100>104-115>120-129>134-141>145-156>159-250100- /O.CON.KFWD.HW.W.0001.000000T0000Z-070225T0100Z/ MONTAGUE-COOKE-GRAYSON-YOUNG-JACK-WISE-DENTON-COLLIN-STEPHENS- PALO PINTO-PARKER-TARRANT-DALLAS-ROCKWALL-EASTLAND-ERATH-HOOD- SOMERVELL-JOHNSON-ELLIS-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- LAMPASAS-CORYELL-BELL-MCLENNAN- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...GRAHAM...OLNEY...JACKSBORO...DECATUR... BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...THE COLONY... PLANO...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...BRIAR... FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...CISCO...EASTLAND... RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY... OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE... ENNIS...MIDLOTHIAN...GLENN HEIGHTS...COMANCHE...DE LEON... GOLDTHWAITE...HAMILTON...HICO...CLIFTON...MERIDIAN... VALLEY MILLS...HILLSBORO...LAMPASAS...COPPERAS COVE... GATESVILLE...KILLEEN...TEMPLE...FORT HOOD...WACO 1214 PM CST SAT FEB 24 2007 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM CST THIS EVENING... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM CST THIS EVENING. A STRONG LOW PRESSURE SYSTEM MOVING ACROSS OKLAHOMA TODAY WILL CREATE WEST WINDS OF 30 TO 40 MPH THIS AFTERNOON...WITH GUSTS OF 60 MPH POSSIBLE. STRONG WINDS WILL ALSO RESULT IN BLOWING DUST WITH VISIBILITIES AS LOW AS 2 MILES POSSIBLE. THESE WINDS WILL MAKE DRIVING DIFFICULT. BOATERS SHOULD STAY OFF AREA LAKES AS WATERS WILL BECOME VERY ROUGH. WEAK TREES MAY BE BLOWN DOWN AND SOME MINOR STRUCTURAL DAMAGE IS ALSO POSSIBLE. RESIDENTS SHOULD ENSURE THAT ALL LIGHTWEIGHT OUTDOOR OBJECTS ARE SECURED. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS IN EXCESS OF 58 MPH ARE LIKELY. WINDS THIS STRONG CAN LEAD TO PROPERTY DAMAGE...KNOCK DOWN TREES AND POWER LINES. $$ TXZ094-095-105>107-121>123-135-146>148-160>162-174-175-250100- /O.CON.KFWD.WI.Y.0004.000000T0000Z-070225T0100Z/ FANNIN-LAMAR-HUNT-DELTA-HOPKINS-KAUFMAN-VAN ZANDT-RAINS-HENDERSON- NAVARRO-FREESTONE-ANDERSON-FALLS-LIMESTONE-LEON-MILAM-ROBERTSON- INCLUDING THE CITIES OF...BONHAM...PARIS...GREENVILLE... COMMERCE...COOPER...SULPHUR SPRINGS...TERRELL...KAUFMAN... FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN...EDGEWOOD... EMORY...POINT...EAST TAWAKONI...ATHENS...GUN BARREL CITY... CORSICANA...TEAGUE...FAIRFIELD...PALESTINE...MARLIN...MEXIA... GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON... ROCKDALE...HEARNE...FRANKLIN...CALVERT 1214 PM CST SAT FEB 24 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CST THIS EVENING. A STRONG LOW PRESSURE SYSTEM MOVING ACROSS OKLAHOMA WILL CAUSE SOUTHWEST WINDS TO INCREASE TO 30 TO 35 MPH...WITH GUSTS TO 50 MPH LIKELY. THESE WINDS WILL MAKE DRIVING DIFFICULT. BOATERS SHOULD STAY OFF AREA LAKES AS WATERS WILL BECOME VERY ROUGH. WEAK TREES MAY BE BLOWN DOWN AND SOME MINOR STRUCTURAL DAMAGE IS ALSO POSSIBLE. RESIDENTS SHOULD ENSURE THAT ALL LIGHTWEIGHT OUTDOOR OBJECTS ARE SECURED. $$ 92
000 WWUS74 KFWD 241930 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 130 PM CST SAT FEB 24 2007 ...A HIGH WIND WARNING IS IN EFFECT FOR THE WESTERN TWO THIRDS OF NORTH TEXAS TODAY AND A WIND ADVISORY IS IN EFFECT ELSEWHERE... ...A BLOWING DUST ADVISORY IS IN EFFECT FOR LOCATIONS ALONG AND NORTHWEST OF A LINE FROM COMANCHE TO HILLSBORO TO ROCKWALL AND SHERMAN UNTIL 6 PM.... .DISCUSSION...WEST AND SOUTHWEST WINDS WILL RANGE BETWEEN 30 AND 40 MPH THIS AFTERNOON. GUSTS OF 60 MPH ARE POSSIBLE IN THE HIGH WIND WARNING AREA. BLOWING DUST REDUCING VISIBILITIES BETWEEN 1/4 AND 3/4 OF A MILE ARE POSSIBLE NORTHWEST OF A COMANCHE TO HILLSBORO TO ROCKWALL AND SHERMAN LINE. TXZ091>093-100>104-115>120-129>134-141-143>145-250000- /O.NEW.KFWD.DU.Y.0001.070224T1930Z-070225T0000Z/ /O.CON.KFWD.HW.W.0001.000000T0000Z-070225T0100Z/ MONTAGUE-COOKE-GRAYSON-YOUNG-JACK-WISE-DENTON-COLLIN-STEPHENS- PALO PINTO-PARKER-TARRANT-DALLAS-ROCKWALL-EASTLAND-ERATH-HOOD- SOMERVELL-JOHNSON-ELLIS-COMANCHE-HAMILTON-BOSQUE-HILL- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...GRAHAM...OLNEY...JACKSBORO...DECATUR... BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...THE COLONY... PLANO...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...BRIAR... FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...CISCO...EASTLAND... RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY... OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE... ENNIS...MIDLOTHIAN...GLENN HEIGHTS...COMANCHE...DE LEON... HAMILTON...HICO...CLIFTON...MERIDIAN...VALLEY MILLS...HILLSBORO 130 PM CST SAT FEB 24 2007 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM CST THIS EVENING... ...BLOWING DUST ADVISORY IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A BLOWING DUST ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM CST THIS EVENING. A STRONG LOW PRESSURE SYSTEM MOVING ACROSS OKLAHOMA TODAY WILL CREATE WEST WINDS OF 30 TO 40 MPH THIS AFTERNOON...WITH GUSTS OF 60 MPH POSSIBLE. STRONG WINDS WILL ALSO RESULT IN BLOWING DUST WITH VISIBILITIES AS LOW AS 1/4 TO 1/2 OF A MILE. THESE WINDS WILL MAKE DRIVING DIFFICULT. BOATERS SHOULD STAY OFF AREA LAKES AS WATERS WILL BECOME VERY ROUGH. WEAK TREES MAY BE BLOWN DOWN AND MINOR STRUCTURAL DAMAGE IS ALSO POSSIBLE. RESIDENTS SHOULD ENSURE THAT ALL LIGHTWEIGHT OUTDOOR OBJECTS ARE SECURED. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS IN EXCESS OF 58 MPH ARE LIKELY. WINDS THIS STRONG CAN LEAD TO PROPERTY DAMAGE...KNOCK DOWN TREES AND POWER LINES. A BLOWING DUST ADVISORY MEANS THAT BLOWING DUST WILL RESTRICT VISIBILITIES WHICH WILL MAKE TRAVEL HAZARDOUS. PERSONS WITH RESPIRATORY PROBLEMS SHOULD MAKE PREPARATIONS TO STAY INDOORS. $$ TXZ142-156>159-250100- /O.CON.KFWD.HW.W.0001.000000T0000Z-070225T0100Z/ MILLS-LAMPASAS-CORYELL-BELL-MCLENNAN- INCLUDING THE CITIES OF...GOLDTHWAITE...LAMPASAS... COPPERAS COVE...GATESVILLE...KILLEEN...TEMPLE...FORT HOOD...WACO 130 PM CST SAT FEB 24 2007 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM CST THIS EVENING... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM CST THIS EVENING. A STRONG LOW PRESSURE SYSTEM MOVING ACROSS OKLAHOMA TODAY WILL CREATE WEST WINDS OF 30 TO 40 MPH THIS AFTERNOON...WITH GUSTS OF 60 MPH POSSIBLE. STRONG WINDS WILL ALSO RESULT IN BLOWING DUST WITH VISIBILITIES AS LOW AS 2 MILES POSSIBLE. THESE WINDS WILL MAKE DRIVING DIFFICULT. BOATERS SHOULD STAY OFF AREA LAKES AS WATERS WILL BECOME VERY ROUGH. WEAK TREES MAY BE BLOWN DOWN AND SOME MINOR STRUCTURAL DAMAGE IS ALSO POSSIBLE. RESIDENTS SHOULD ENSURE THAT ALL LIGHTWEIGHT OUTDOOR OBJECTS ARE SECURED. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS IN EXCESS OF 58 MPH ARE LIKELY. WINDS THIS STRONG CAN LEAD TO PROPERTY DAMAGE...KNOCK DOWN TREES AND POWER LINES. $$ TXZ094-095-105>107-121>123-135-146>148-160>162-174-175-250100- /O.CON.KFWD.WI.Y.0004.000000T0000Z-070225T0100Z/ FANNIN-LAMAR-HUNT-DELTA-HOPKINS-KAUFMAN-VAN ZANDT-RAINS-HENDERSON- NAVARRO-FREESTONE-ANDERSON-FALLS-LIMESTONE-LEON-MILAM-ROBERTSON- INCLUDING THE CITIES OF...BONHAM...PARIS...GREENVILLE... COMMERCE...COOPER...SULPHUR SPRINGS...TERRELL...KAUFMAN... FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN...EDGEWOOD... EMORY...POINT...EAST TAWAKONI...ATHENS...GUN BARREL CITY... CORSICANA...TEAGUE...FAIRFIELD...PALESTINE...MARLIN...MEXIA... GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON... ROCKDALE...HEARNE...FRANKLIN...CALVERT 130 PM CST SAT FEB 24 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CST THIS EVENING. A STRONG LOW PRESSURE SYSTEM MOVING ACROSS OKLAHOMA WILL CAUSE SOUTHWEST WINDS TO INCREASE TO 30 TO 35 MPH...WITH GUSTS TO 50 MPH LIKELY. THESE WINDS WILL MAKE DRIVING DIFFICULT. BOATERS SHOULD STAY OFF AREA LAKES AS WATERS WILL BECOME VERY ROUGH. WEAK TREES MAY BE BLOWN DOWN AND SOME MINOR STRUCTURAL DAMAGE IS ALSO POSSIBLE. RESIDENTS SHOULD ENSURE THAT ALL LIGHTWEIGHT OUTDOOR OBJECTS ARE SECURED. $$
000 WWUS74 KFWD 250001 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 601 PM CST SAT FEB 24 2007 ...A HIGH WIND WARNING IS IN EFFECT FOR THE WESTERN TWO THIRDS OF NORTH TEXAS AND A WIND ADVISORY IS IN EFFECT ELSEWHERE...BOTH UNTIL 700 PM... ...THE BLOWING DUST ADVISORY FOR LOCATIONS ALONG AND NORTHWEST OF A LINE FROM COMANCHE TO HILLSBORO TO ROCKWALL AND SHERMAN HAS EXPIRED.... .DISCUSSION...WEST AND SOUTHWEST WINDS BETWEEN 30 AND 40 MPH...WITH GUSTS TO 60 MPH...ARE GRADUALLY DIMINISHING. THIS HAS IMPROVED VISIBILITIES OVER THE AREA...AND THE BLOWING DUST ADVISORY WILL BE ALLOWED TO EXPIRE AT 600 PM. TXZ091>093-100>104-115>120-129>134-141-143>145-250115- /O.EXP.KFWD.DU.Y.0001.000000T0000Z-070225T0000Z/ /O.CON.KFWD.HW.W.0001.000000T0000Z-070225T0100Z/ MONTAGUE-COOKE-GRAYSON-YOUNG-JACK-WISE-DENTON-COLLIN-STEPHENS- PALO PINTO-PARKER-TARRANT-DALLAS-ROCKWALL-EASTLAND-ERATH-HOOD- SOMERVELL-JOHNSON-ELLIS-COMANCHE-HAMILTON-BOSQUE-HILL- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...GRAHAM...OLNEY...JACKSBORO...DECATUR... BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...THE COLONY... PLANO...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...BRIAR... FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...CISCO...EASTLAND... RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY... OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE... ENNIS...MIDLOTHIAN...GLENN HEIGHTS...COMANCHE...DE LEON... HAMILTON...HICO...CLIFTON...MERIDIAN...VALLEY MILLS...HILLSBORO 601 PM CST SAT FEB 24 2007 ...BLOWING DUST ADVISORY WILL EXPIRE AT 6 PM CST THIS AFTERNOON... ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM CST THIS EVENING... THE BLOWING DUST ADVISORY WILL EXPIRE AT 6 PM CST THIS AFTERNOON. A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM CST THIS EVENING. GUSTY WEST WINDS ARE GRADUALLY DIMINISHING...ALLOWING THE WEST TEXAS DUST TO SETTLE...AND VISIBILITIES TO IMPROVE. THE BLOWING DUST ADVISORY HAS BEEN ALLOWED TO EXPIRE AT 600 PM. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS IN EXCESS OF 58 MPH ARE LIKELY. WINDS THIS STRONG CAN LEAD TO PROPERTY DAMAGE...KNOCK DOWN TREES AND POWER LINES. SEEK A STURDY SHELTER AWAY FROM WINDOWS UNTIL WINDS SUBSIDE. $$ TXZ142-156>159-250115- /O.CON.KFWD.HW.W.0001.000000T0000Z-070225T0100Z/ MILLS-LAMPASAS-CORYELL-BELL-MCLENNAN- INCLUDING THE CITIES OF...GOLDTHWAITE...LAMPASAS... COPPERAS COVE...GATESVILLE...KILLEEN...TEMPLE...FORT HOOD...WACO 601 PM CST SAT FEB 24 2007 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM CST THIS EVENING... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM CST THIS EVENING. GUSTY WEST WINDS OF 30 TO 40 MPH...WITH GUSTS TO 50 MPH WILL SLOWLY DIMINISH THIS EVENING. IN THE MEANTIME...BOATERS SHOULD STAY OFF AREA LAKES AS WATERS WILL BECOME VERY ROUGH. WEAK TREES MAY BE BLOWN DOWN AND SOME MINOR STRUCTURAL DAMAGE IS ALSO POSSIBLE. RESIDENTS SHOULD ENSURE THAT ALL LIGHTWEIGHT OUTDOOR OBJECTS ARE SECURED. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS IN EXCESS OF 58 MPH ARE LIKELY. WINDS THIS STRONG CAN LEAD TO PROPERTY DAMAGE...KNOCK DOWN TREES AND POWER LINES. $$ TXZ094-095-105>107-121>123-135-146>148-160>162-174-175-250115- /O.CON.KFWD.WI.Y.0004.000000T0000Z-070225T0100Z/ FANNIN-LAMAR-HUNT-DELTA-HOPKINS-KAUFMAN-VAN ZANDT-RAINS-HENDERSON- NAVARRO-FREESTONE-ANDERSON-FALLS-LIMESTONE-LEON-MILAM-ROBERTSON- INCLUDING THE CITIES OF...BONHAM...PARIS...GREENVILLE... COMMERCE...COOPER...SULPHUR SPRINGS...TERRELL...KAUFMAN... FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN...EDGEWOOD... EMORY...POINT...EAST TAWAKONI...ATHENS...GUN BARREL CITY... CORSICANA...TEAGUE...FAIRFIELD...PALESTINE...MARLIN...MEXIA... GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON... ROCKDALE...HEARNE...FRANKLIN...CALVERT 601 PM CST SAT FEB 24 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CST THIS EVENING. A STRONG LOW PRESSURE SYSTEM MOVING ACROSS OKLAHOMA WILL CAUSE SOUTHWEST WINDS OF 30 TO 35 MPH...WITH GUSTS TO 40 MPH LIKELY. THESE WINDS WILL MAKE DRIVING DIFFICULT. BOATERS SHOULD STAY OFF AREA LAKES AS WATERS WILL BECOME VERY ROUGH. WEAK TREES MAY BE BLOWN DOWN AND SOME MINOR STRUCTURAL DAMAGE IS ALSO POSSIBLE. RESIDENTS SHOULD ENSURE THAT ALL LIGHTWEIGHT OUTDOOR OBJECTS ARE SECURED. $$
000 WWUS74 KFWD 250104 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 704 PM CST SAT FEB 24 2007 ...WIND ADVISORY IN EFFECT UNTIL 10 PM THIS EVENING.... .DISCUSSION... WINDS WILL GRADUALLY DIMINISH THIS EVENING...AND HIGH WIND WARNING CRITERIA WILL NO LONGER BE MET. A WIND ADVISORY WILL BE IN EFFECT THROUGH 10 PM...AS WEST WINDS WILL CONTINUE AT 20 TO 30 MPH. TXZ091>093-100>104-115>120-129>134-141>145-156>159-250400- /O.EXP.KFWD.HW.W.0001.000000T0000Z-070225T0100Z/ /O.EXB.KFWD.WI.Y.0004.070225T0104Z-070225T0400Z/ MONTAGUE-COOKE-GRAYSON-YOUNG-JACK-WISE-DENTON-COLLIN-STEPHENS- PALO PINTO-PARKER-TARRANT-DALLAS-ROCKWALL-EASTLAND-ERATH-HOOD- SOMERVELL-JOHNSON-ELLIS-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- LAMPASAS-CORYELL-BELL-MCLENNAN- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...GRAHAM...OLNEY...JACKSBORO...DECATUR... BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...THE COLONY... PLANO...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...BRIAR... FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...CISCO...EASTLAND... RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY... OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE... ENNIS...MIDLOTHIAN...GLENN HEIGHTS...COMANCHE...DE LEON... GOLDTHWAITE...HAMILTON...HICO...CLIFTON...MERIDIAN... VALLEY MILLS...HILLSBORO...LAMPASAS...COPPERAS COVE... GATESVILLE...KILLEEN...TEMPLE...FORT HOOD...WACO 704 PM CST SAT FEB 24 2007 ...HIGH WIND WARNING WILL EXPIRE AT 7 PM CST THIS EVENING... ...WIND ADVISORY IN EFFECT UNTIL 10 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A WIND ADVISORY...WHICH WILL REMAIN IN EFFECT UNTIL 10 PM THIS EVENING. THE HIGH WIND WARNING EXPIRES AT 7 PM. A STRONG LOW PRESSURE SYSTEM WILL CONTINUE MOVING OUT OF THE REGION...BUT GUSTY WINDS WILL CONTINUE THIS EVENING. WITH SPEEDS REMAINING IN THE 20 TO 30 MPH RANGE THIS EVENING...A WIND ADVISORY HAS BEEN ISSUED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. $$ TXZ094-095-105>107-121>123-135-146>148-160>162-174-175-250400- /O.EXT.KFWD.WI.Y.0004.000000T0000Z-070225T0400Z/ FANNIN-LAMAR-HUNT-DELTA-HOPKINS-KAUFMAN-VAN ZANDT-RAINS-HENDERSON- NAVARRO-FREESTONE-ANDERSON-FALLS-LIMESTONE-LEON-MILAM-ROBERTSON- INCLUDING THE CITIES OF...BONHAM...PARIS...GREENVILLE... COMMERCE...COOPER...SULPHUR SPRINGS...TERRELL...KAUFMAN... FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN...EDGEWOOD... EMORY...POINT...EAST TAWAKONI...ATHENS...GUN BARREL CITY... CORSICANA...TEAGUE...FAIRFIELD...PALESTINE...MARLIN...MEXIA... GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON... ROCKDALE...HEARNE...FRANKLIN...CALVERT 704 PM CST SAT FEB 24 2007 ...WIND ADVISORY NOW IN EFFECT UNTIL 10 PM CST THIS EVENING... THE WIND ADVISORY HAS BEEN EXTENDED THROUGH 10 PM. A STRONG LOW PRESSURE SYSTEM WILL CONTINUE EXITING THE REGION... BUT GUSTY WINDS WILL LINGER THIS EVENING. WITH SPEEDS REMAINING IN THE 20 TO 30 MPH RANGE...DRIVING COULD BE DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. $$ 25
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this high wind warning went out at Feb 24, 3:37 AM CST, 29 minutes earlier.
Area forecast discussion, Feb 24, 3:37 AM CST, 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 337 AM CST SAT FEB 24 2007 .DISCUSSION... THE DRYLINE WAS NEAR A CHILDRESS TO BIG SPRING LINE AS OF 3 AM AND WAS BEGINNING TO ACCELERATE AS A DEEP LOW PRESSURES SYSTEM LIFTED NORTHEAST INTO THE NORTHWEST PANHANDLE. CONVECTION WAS TOUGH TO COME BY ACROSS NORTH TEXAS OVERNIGHT...MOST LIKELY DUE TO A STRONG AND SOMEWHAT ELEVATED CAPPING INVERSION. WE STILL EXPECT A THIN SQUALL LINE TO DEVELOP ON THE DRYLINE OVER THE NEXT FEW HOURS AS LOW LEVEL MOISTURE CONVERGENCE INCREASES. WE WILL LEAVE THE MENTION OF SEVERE STORMS IN THE ZONES...MOSTLY DUE TO THE WIND POTENTIAL. IT DOES APPEAR THAT THE SOUTHERN ZONES WILL HAVE A MUCH LOWER CHANCE OF THUNDERSTORMS SO WILL KEEP POPS QUITE LOW. THE STORMS SHOULD PUSH INTO EAST TEXAS BY MIDDAY WITH DRY AND WINDY CONDITIONS IN THEIR WAKE. WE WILL ISSUE A HIGH WIND WARNING FOR THE WESTERN TWO THIRDS OF NORTH TEXAS TODAY WHERE AFTERNOON SUSTAINED WIND SPEEDS ARE LIKELY TO REACH 40 MPH FOR AN HOUR OR TWO. WILL KEEP A WIND ADVISORY ACROSS THE EASTERN AREAS. BOTH THE ADVISORY AND THE HIGH WIND WARNING WILL EXPIRE AT 7 PM. WILL ALSO KEEP THE RED FLAG WARNING IN PLACE DUE TO INCREASED FIRE DANGER. WIND SPEEDS SHOULD DECREASE SHORTLY AFTER SUNSET BUT WILL STILL REMAIN IN THE 15 TO 25 MPH RANGE THROUGH THE EVENING. UPPER LEVEL HIGH PRESSURE WILL BUILD OVER NORTH TEXAS ON SUNDAY BEHIND RAPIDLY EJECTING UPPER LOW. DRY WEST TO NORTHWEST FLOW ALOFT WILL REMAIN OVER NORTH TEXAS UNTIL MID WEEK WHEN ANOTHER UPPER TROUGH DEVELOPS IN THE WEST. ENERGY FROM THIS SYSTEM COUPLED WITH INCREASING LOW LEVEL MOISTURE WILL BRING A CHANCE OF SHOWERS AND THUNDERSTORMS WEDNESDAY THROUGH THURSDAY. THE END OF NEXT WEEK SHOULD BE DRY BUT COOLER AFTER THE PASSAGE OF A COLD FRONT LATE THURSDAY. && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 73 40 64 38 66 / 50 0 0 0 0 WACO, TX 75 41 68 44 70 / 30 0 0 0 0 PARIS, TX 72 39 61 35 63 / 70 0 0 0 0 DENTON, TX 70 38 63 35 65 / 40 0 0 0 0 MCKINNEY, TX 74 41 63 35 63 / 60 0 0 0 0 DALLAS, TX 74 43 65 41 65 / 60 0 0 0 0 TERRELL, TX 75 41 65 40 64 / 70 0 0 0 0 CORSICANA, TX 74 41 65 41 71 / 50 0 0 0 0 TEMPLE, TX 73 42 70 43 78 / 20 0 0 0 0 && .FWD WATCHES/WARNINGS/ADVISORIES... HIGH WIND WARNING FROM 6 AM THIS MORNING TO 7 PM CST THIS EVENING FOR THE FOLLOWING ZONES: TXZ091>093-100>104-115>120-129>134-141>145-156>159. RED FLAG WARNING FROM 9 AM THIS MORNING TO 7 PM CST THIS EVENING FOR THE FOLLOWING ZONES: TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175. WIND ADVISORY FROM 6 AM THIS MORNING TO 7 PM CST THIS EVENING FOR THE FOLLOWING ZONES: TXZ094-095-105>107-121>123-135-146>148-160>162-174-175. && 79/13
Hazardous weather outlook, Feb 23, 10:26 PM CST, 5 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 1026 PM CST FRI FEB 23 2007 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-241200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- 1026 PM CST FRI FEB 23 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TONIGHT THERE IS A CHANCE OF SEVERE THUNDERSTORMS OVER ALL OF NORTH TEXAS TONIGHT...WITH THE GREATEST THREAT IN THE NORTHWEST PORTION...GENERALLY WEST OF I-35...AND NORTH OF I-20. THE MAIN THREAT FROM THESE STORMS WILL BE DAMAGING WINDS AND LARGE HAIL. ISOLATED TORNADOES ARE ALSO POSSIBLE...MAINLY IN THE NORTHERN HALF OF THE REGION. A VERY STRONG UPPER LEVEL LOW PRESSURE SYSTEM IS SWEEPING INTO THE CENTRAL PLAINS TONIGHT...PRECEDED BY STRONG...WARM...AND MOIST SOUTHERLY FLOW AT THE SURFACE. THUNDERSTORMS...WHICH HAVE ALREADY DEVELOPED ALONG THE DRYLINE IN WEST TEXAS...WERE LIFTING TO THE NORTHEAST AS THE ENTIRE SYSTEM MOVED SLOWLY TO THE EAST. THE MOST INTENSE THUNDERSTORMS ARE EXPECTED TO MOVE ACROSS WESTERN PORTIONS OF NORTH TEXAS DURING THE EARLY MORNING HOURS...REACH THE I-35 CORRIDOR BETWEEN 3 AND 6 AM...AND EXIT THE EASTERN PORTIONS OF THE REGION BY MIDDAY SATURDAY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ONGOING THUNDERSTORMS SATURDAY MORNING IN CENTRAL PORTIONS WILL EXIT THE EASTERN PORTION OF NORTH TEXAS BY MIDDAY SATURDAY. SOME OF THESE STORMS COULD BECOME SEVERE. BEHIND THE STORMS...SOUTHWEST TO WEST WINDS WILL REACH SPEEDS BETWEEN 30 AND 35 MPH...WITH GUSTS OVER 40 MPH. A WIND ADVISORY IS IN EFFECT SATURDAY FOR ALL OF NORTH TEXAS FOR HIGH WINDS...AS IS A RED FLAG WARNING. THERE IS A CHANCE OF THUNDERSTORMS OVER NORTH TEXAS WEDNESDAY AND THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE WEST OF A BOWIE...MINERAL WELLS...COMANCHE LINE BETWEEN MIDNIGHT AND 400 AM...IN CENTRAL PORTIONS BETWEEN 3 AND 6 AM...AND ACROSS THE EASTERN PORTIONS AFTER SUNRISE SATURDAY. 42
The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 24, 1:30 PM CST | Blowing Dust Advisory | FWD | Bosque, Collin, Comanche, Cooke, Dallas, Denton and 18 more | 5 hr |
Nearby
High Wind Warnings in Texas, 2007Every high wind warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.